Cramer's estimate for Lévy processes
AbstractIt is shown that the usual method of establishing Cramer's estimate also works for Lévy processes.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 21 (1994)
Issue (Month): 5 (December)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Palmowski, Zbigniew & Pistorius, Martijn, 2009. "Cramér asymptotics for finite time first passage probabilities of general Lévy processes," Statistics & Probability Letters, Elsevier, Elsevier, vol. 79(16), pages 1752-1758, August.
- Griffin, Philip S. & Maller, Ross A. & Roberts, Dale, 2013. "Finite time ruin probabilities for tempered stable insurance risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 53(2), pages 478-489.
- Griffin, Philip S. & Maller, Ross A. & Schaik, Kees van, 2012. "Asymptotic distributions of the overshoot and undershoots for the Lévy insurance risk process in the Cramér and convolution equivalent cases," Insurance: Mathematics and Economics, Elsevier, vol. 51(2), pages 382-392.
- Palmowski, Zbigniew & Vlasiou, Maria, 2011. "A LÃ©vy input model with additional state-dependent services," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 121(7), pages 1546-1564, July.
- Irmina Czarna & Zbigniew Palmowski, 2010. "Ruin probability with Parisian delay for a spectrally negative L\'evy risk process," Papers 1003.4299, arXiv.org, revised Apr 2010.
- Chaumont, LoÃ¯c & Rivero, VÃctor, 2007. "On some transformations between positive self-similar Markov processes," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 117(12), pages 1889-1909, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.